Japanese Journal of International Forest and Forestry
Online ISSN : 2434-5342
Print ISSN : 1882-6261
General
General Allometric Equations for Eucalyptus camaldulensis
Using Data Taken from a Semi-Arid Area of Australia and a Tropical Monsoon Area of Viet Nam
Hajime UtsugiHideki SuganumaMakino Yamanoshita (Yamada)Hiroyuki TanouchiShin-ichi AikawaToshinori KojimaYasushi Morikawa
Author information
MAGAZINES FREE ACCESS

2010 Volume 78 Pages 39-

Details
Article 1st page
Information related to the author
© 2010 Japan International Forestry Promotion and Cooperation Center
Previous article Next article
feedback
Top